Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 674159, 5 pages
http://dx.doi.org/10.1155/2014/674159
Research Article

Statistical Summability through de la Vallée-Poussin Mean in Probabilistic Normed Spaces

Department of Mathematics, Science and Art Faculty, Adiyaman University, 02040 Adiyaman, Turkey

Received 13 February 2014; Revised 31 March 2014; Accepted 1 April 2014; Published 16 April 2014

Academic Editor: Biren N. Mandal

Copyright © 2014 Ayhan Esi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ayhan Esi, “Statistical Summability through de la Vallée-Poussin Mean in Probabilistic Normed Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 674159, 5 pages, 2014. doi:10.1155/2014/674159